MAUDE Adverse Event Report: EXPLORAMED NC7, INC. WILLOW WEARABLE BREAST PUMP; POWERED BREAST PUMP

EXPLORAMED NC7, INC. WILLOW WEARABLE BREAST PUMP; POWERED BREAST PUMP
Model Number PDW48
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 06/06/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The customer reported thrush which was treated by a doctor prescribed antifungal medication.Thrush is caused by a yeast fungus.1 yeast grows in moist, warm environments.Risk of developing thrush can be increased by recent course of antibiotics 1, cracked or damaged nipples 1, oral contraceptives or steroids 1, clothing not designed for breastfeeding that traps moisture, 2, and hot, humid conditions, 2.The willow device has not yet been returned to exploramed nc7 for evaluation.However, a manufacturing review was conducted on the device history record and no nonconformance's were noted in the production of this device.Based on the information provided, it cannot be definitively concluded that the willow breast pump caused or contributed to this incident of thrush.La leche league international, https://www.Llli.Org/breastfeeding-info/thrush/.Healthline, nipple thrush and breastfeeding, https://www.Healthline.Com/health/nipple-thrush # takeaway.
 
Event or Problem Description
The customer reported to willow customer care on (b)(6) 2020 that she had been diagnosed with thrush from a lactation specialist and then received prescription antifungal from her ob/gyn.She took a 14 day oral dose of fluconazole and a topical antifungal cream.

Brand Name
WILLOW WEARABLE BREAST PUMP
Common Device Name
POWERED BREAST PUMP
Manufacturer (Section D)
EXPLORAMED NC7, INC.
1975 w. el camino real
suite 306
mountain view,
MDR Report Key10312942
Report Number3012759464-2020-00007
Device Sequence Number11000777
Product Code HGX
UDI-Device Identifier00858298006446
UDI-Public(01)00858298006446(11)200415
Combination Product (Y/N)N
PMA/510(K) Number
K191577
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model NumberPDW48
Device Catalogue NumberPDW48
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/22/2020
Initial Report FDA Received Date07/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;